# SDR AALA201901119011

- Difficulty date: January 6, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 28,003 hours, 11,164 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: False Indication
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL OFF, FUEL QUANTITY AND TOTALIZER INDICATED 2500 LBS LOW.  DIVERTED AND DURING TAXI, QUANTITIES CAME BACK UP AND WERE WITHIN 200 LBS OF EACH OTHER. DURING THE APPROACH AND DOWNWING FUEL STAYED AT 3500 LBS AND ROSE TO 3700 LBS. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE LEFT AND RIGHT WING FUEL TANKS IAW AMM 28-41-21 AND PERFORMED SATISFACTORY OPERATIONAL CHECK. NO LEAKS NOTED.
